# SDR GLBA20110718H

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 40,069 hours, 42,606 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 12041126001
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"SUP" - SIG EVENT - PILOT REPORTED THAT THE RED TRANSIT LIGHT B, ON THE RT, WILL NOT ILLUMINATE WHEN WE PUT THE GEAR UP, THAT IT WILL COME ON WHEN THE THE GEAR GOES DOWN.  MX REPLACED THE RT MLG "B" UPLOCK HARNESS PN: 120-41129-001 IAW MM 32-61-01, OPS CK GOOD, MULTIPLE SWINGS IAW EMM 32-30-00.
